Tobias Weich
Tobias Weich
Universtität Paderborn
Geverifieerd e-mailadres voor math.uni-paderborn.de - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Experimental observation of the spectral gap in microwave n-disk systems
S Barkhofen, T Weich, A Potzuweit, HJ Stöckmann, U Kuhl, M Zworski
Physical review letters 110 (16), 164102, 2013
452013
Weyl asymptotics: From closed to open systems
A Potzuweit, T Weich, S Barkhofen, U Kuhl, HJ Stöckmann, M Zworski
Physical Review E 86 (6), 066205, 2012
372012
Classical and quantum resonances for hyperbolic surfaces
C Guillarmou, J Hilgert, T Weich
Mathematische Annalen 370 (3-4), 1231-1275, 2018
242018
Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions
D Borthwick, T Weich
Journal of Spectral Theory 6 (267-329), 2016
222016
Ruelle Resonances for Manifolds with hyperbolic cusps
Y Bonthonneau, T Weich
arXiv preprint arXiv:1712.07832, 2017
132017
Formation and interaction of resonance chains in the open three-disk system
T Weich, S Barkhofen, U Kuhl, C Poli, H Schomerus
New Journal of Physics 16 (3), 033029, 2014
132014
Resonance chains and geometric limits on Schottky surfaces
T Weich
Communications in Mathematical Physics 337 (2), 727-765, 2015
122015
Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum
S Barkhofen, F Faure, T Weich
Nonlinearity 27 (8), 1829, 2014
112014
Quantum-classical correspondence on associated vector bundles over locally symmetric spaces
B Küster, T Weich
International Mathematics Research Notices, 2019
102019
Asymptotic spectral gap and Weyl law for Ruelle resonances of open partially expanding maps
JF Arnoldi, F Faure, T Weich
Ergodic Theory and Dynamical Systems 37 (1), 1-58, 2017
92017
Pollicott-Ruelle resonant states and Betti numbers
B Küster, T Weich
Communications in Mathematical Physics 378 (2), 917-941, 2020
82020
Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps
F Faure, T Weich
Communications in Mathematical Physics 356 (3), 755-822, 2017
8*2017
Wave front sets of reductive Lie group representations III
B Harris, T Weich
Advances in Mathematics 313, 176-236, 2017
52017
High frequency limits for invariant Ruelle densities
C Guillarmou, J Hilgert, T Weich
arXiv preprint arXiv:1803.06717, 2018
42018
On the Support of Pollicott–Ruelle Resonanant States for Anosov Flows
T Weich
Annales Henri Poincaré 18 (1), 37-52, 2017
42017
Improved fractal Weyl bounds for hyperbolic manifolds. With an appendix by David Borthwick, Semyon Dyatlov and Tobias Weich
S Dyatlov, D Borthwick, T Weich
Journal of the European Mathematical Society, 2019
3*2019
Equivariant spectral asymptotics for h-pseudodifferential operators
T Weich
Journal of Mathematical Physics 55 (10), 101501, 2014
32014
Ruelle-Taylor resonances of Anosov actions
YG Bonthonneau, C Guillarmou, J Hilgert, T Weich
arXiv preprint arXiv:2007.14275, 2020
22020
Spectral Asymptotics for Kinetic Brownian Motion on Hyperbolic Surfaces
M Kolb, T Weich, LL Wolf
arXiv preprint arXiv:1909.06183, 2019
12019
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M Kolb, T Weich, LL Wolf
arXiv preprint arXiv:2011.06434, 2020
2020
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20